# SDR ASOA201000101

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 15,304 hours, 13,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 3 EXTERIOR EMERGENCY LIGHT INOP.  R & R LIGHT BULB. OPS CHECK GOOD AT THIS TIME. WORK PERFORMED IAW AMM 33-51-21.
